MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Codes High Test Results (2457); Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Hyperglycemia (1905); Blurred Vision (2137); Dizziness (2194)
Date of Event 03/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Product is working as designed and customer is satisfied.Most likely underlying root cause: mlc-18- user has high glucose value test strip (b)(4).Note: a call back was made on 04/02/2018, the customer's condition had not improved since the time of the initial call.Customer was currently having symptoms of dizziness and blurry vision.The customer had medical intervention since the last call.As soon as the call was concluded on (b)(6) 2018, the customer had gone to the er.Upon arriving at the er about an hour later, the customer's blood sugar was taken and the result was above 570 mg/dl fasting.The diagnosis was hyperglycemia and the customer was treated with iv bags and insulin.Customer did not remember the dosage.Customer was discharged the same day when his blood sugar was in the 200 - 250 mg/dl range.No additional medication was prescribed.Customer had tested with the truemetrix meter and obtained a result of 453 mg/dl fasting.At call back on (b)(6) 2018 the customer's condition had improved since the last call and he did not currently have any diabetic symptoms.Customer went for a doctor's appointment after his er visit in order to better manage his diabetes; appointment was on (b)(6) 2018.Doctor increased customer's insulin dosage before meals and he was educated on his diabetes.Customer was placed on 10 units of insulin before meals going forward (customer was previously on 5 units of insulin before meals).Customer satisfied with the product and declined replacement.
 
Event or Problem Description
Consumer reported complaint for e-5 error: test strip error.The e-5 error occurred as soon as the blood sample was absorbed.The customer was not using proper testing technique.During the call on (b)(6) 2018, a blood test was performed by the customer fasting and produced test result of 565 mg/dl using truemetrix meter.The customer's expected blood glucose test result range was undisclosed.The customer feels well and did not report any symptoms, but was concerned about the high result obtained of 565 mg/dl.Customer was going to seek medical attention.The product storage was undisclosed.The test strip lot manufacturer's expiration date is 06/16/2019 and open vial date was undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7454552
Report Number1000113657-2018-00470
Device Sequence Number19226323
Product Code NBW
UDI-Device Identifier00021292006082
UDI-Public(01)00021292006082
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/16/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2711
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2018
Initial Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1